|    Login    |    Register

Isoperimetric Inequalities in Mathematical Physics. (AM-27), Volume 27

(Paperback)


Publishing Details

Full Title:

Isoperimetric Inequalities in Mathematical Physics. (AM-27), Volume 27

Contributors:

By (Author) George Polya
By (author) G. Szeg

ISBN:

9780691079882

Publisher:

Princeton University Press

Imprint:

Princeton University Press

Publication Date:

30th October 1951

Country:

United States

Classifications

Readership:

Professional and Scholarly

Fiction/Non-fiction:

Non Fiction

Main Subject:
Dewey:

530.151

Physical Properties

Physical Format:

Paperback

Number of Pages:

279

Dimensions:

Width 210mm, Height 279mm

Weight:

652g

Description

The description for this book, Isoperimetric Inequalities in Mathematical Physics. (AM-27), will be forthcoming.

See all

Other titles by George Polya

See all

Other titles from Princeton University Press